# SDR VNAA2020040241102

- Difficulty date: March 31, 2020
- Submitted: April 2, 2020
- Operation: Air carrier
- Aircraft: N608NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15473
- Aircraft time: 1,305 hours, 1,159 cycles
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE TO MKE THE CAPT REPORTED A IDG 1, GEN 1, AC BUS 1 MAGENTA FAULT. HE DIVERTED TO DAY PER OUR REQUEST. MX HAD TO TROUBLESHOOT, RE-RACKED IDG 1 AND IDG 2 GENERATOR CONTROL UNIT IAW CRJ 900 AMM. OPS TEST GOOD AT THIS TIME.
